IJPAM: Volume 107, No. 4 (2016)
OPERATOR EQUATIONS IN ORDERED BANACH SPACES
Department of Mathematics
Faculty of Sciences
University Abdelmalek Essaadi
B.P. 2121, Tetouan, MOROCCO
Abstract. In this paper, we shall study completely continuous maps which leave a cone invariant in an ordered Banach space. A generalisation of some results of Krasnosel'skii and Amann, where the map are supposed to be monotone, will be given.
Received: September 17, 2015
AMS Subject Classification: 47H11, 58C40, 47H10
Key Words and Phrases: positive solutions, fixed point index, fixed point theorems, operators equations
Download paper from here.
DOI: 10.12732/ijpam.v107i4.1 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 789 - 801